and have climbed to 80-90mg/day and have to go to detox but I'm scared since I don't have insurance the hospital I'll end up will be of poor quality/care. I live in westchester county, ny and need help ASAP as to my best options. I'm a single mom and am also nervous about being away from my child for a long time. Thank you.
I'm a little confused. Did you go up on your own or has it been prescribed. If its prescribed I don't understand why you want to go to detox. As far as a place to go, if you're a disabled vet you should be able to go to the VA for help. If they don't have an appropriate place they do pay for things in civilian hospitals. When I worked for the VA I worked with detoxing patients.
First off thank you for your service!!! I am truley sorry you have to go through this pain. Can you take your kiddos to friends or relatives? When you detox by yourself it can/will be scary for all. Do you have a local church to go to for help or a case worker through the VA? What is your pain from? Has it been addressed at all at this point? While your detoxing you need to treat the symptoms. Benadryl or Dramamine or NyQuil will be your best friends along with any over the counter nausea meds.. Keep up with vitamins and extra potassium. You will start off by sneezing for no reason then body aches headaches flu symptoms. I did all this by myself and showers helped me. In 1 day I took 17 showers. You can exercise if your able to. Even soup cans and use them to curls your arms tool them on the floor with your feet. Here is my email if you need more help
Please know we are all your friends here!!!
Just think tomorrow is a new day and a new year!!
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2011 • 3 answers
Posted 12 Jul 2014 • 2 answers
Posted 6 May 2015 • 1 answer
Posted 5 Jun 2015 • 1 answer
Posted 15 Oct 2016 • 1 answer